# SDR IPXA2016042702660

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 57,022 hours, 10,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0439
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LO, ALERT, WHEN EMERGENCY LIGHT TEST BUTTON WAS PUSHED PRE-FLIGHT, R & R EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-51-01-000-802, 33-51-01-400-802.  OPS CHECK GOOD.
